Register Latest Topics
 
 
 


Reply
  Author   Comment  
Amandacc

Registered:
Posts: 15
Reply with quote  #1 
Hi everyone, i have been seeing the prof and felt really well lately, but i had really bad burning bladder through the night and today, it hurts soo much šŸ˜” no burning having a wee or frequency just burning bladder pain. I had an upset stomach yesterday before the burning started, i wonder if thats caused it? What can i do to help myself!
Hope you are all feeling well x
Moderatorsusan

Moderator
Registered:
Posts: 1,042
Reply with quote  #2 
Oh its horrible when this happens. Its probably the upset tummy which has disrupted the bladder nerve system because of the spasms in the gut, let alone the diarrhoea etc and caused a flare up. Iā€™d try some painkillers and also something called Azo which you can buy from Amazon. Its a urinary painkiller used extensively the in the US but sadly not available over here. It numbs the bladder but be warned it turns your urine a violent shade of orange due to the dye in it so you will need bleach for the loo.

Try some bicarb in the meantime in a glass of water a couple of times a day and a hot water bottle on the tummy to soothe things. Hopefully this will settle. If no joy in the next day or so email Prof and mark it urgent. He may ask you to up the dose of antibiotics in case the flare has disturbed bacteria causing this flare up.

Amandacc

Registered:
Posts: 15
Reply with quote  #3 
Thanks for the reply, this site is a godsend ā¤
Can i take bicarb if im on hiprex? Or the Avo?
Hot water bottle has helped and taking painkillers too.
Thanks
Amanda
Moderatorsusan

Moderator
Registered:
Posts: 1,042
Reply with quote  #4 
Ok bicarbonate will alkaline your urine so no but the Azo should be fine.
Jaycifer

Registered:
Posts: 10
Reply with quote  #5 
I am sorry to read you are in pain.
I wonder if you could help me a little too?
I have had a UTI since June, 4 courses of antibiotics [ 3 short courses, one of 10 days] and although I have no blood in the urine, I know I still have a low grade infection-I can 'feel' it. My GP refuses to treat me anymore, and I did have a cystoscopy 2 weeks ago, and it showed a rare condition called Cystitis Cystica, which showed a crescent shapes area of tiny cysts in the trigone area. The Doctor had no advice at all, just said to drink 3 litres of water a day.
I saw my GP and again she said she was reluctant to prescribe more antibiotics[ I tested pos. for e-coli back in September].
Dip tests show no positives at all.

I saw the name of the Prof on this site, and emailed for an appointment-but there is nothing until April.

My question is this: I always get vaginal thrush when I am on antibiotics-this is despite taking a high dose probiotic [ 80 billion does from RAW ] and the normal other natural things. If the Prof puts me on a long course of antibiotics, how does he treat the thrush?
I hate taking oral capsules that destroy the gut flora, and I do use a weak hydrogen peroxide solution to keep the vaginal thrush under control, but I think a high dose of AB will be a problem for me.

What does of antibiotics would he use?
There is another Urologist in Bristol that again says hidden bacteria under a biofilm is the problem but he uses a long term very low dose of antibiotics-so high dose or low dose????

Any information would be really welcome.



__________________
Jacqueline de Marigny
Amandacc

Registered:
Posts: 15
Reply with quote  #6 
Hi Jaycifer
The prof put me on a few different ones as some didnt agree with me, namely Keflex, nitrofurantoin and now trimethoprim. I didn't get vaginal thrush so not sure how he treats that, but last time i went he said i had thrush in my bladder although I had no symptoms at the time. For this he gave me 200mg fluconozale once a day. My chemist wouldn't give this to me straight away as they had never heard of the dosage but after speaking to him they okd it. Apparently he often prescribes this dosage. Maybe its the same with vaginal thrush?
I hope you feel better soon, i.am still in pain too, another xmas ruined! I was bad last year too. Anyway onwards and upwards as they say x
Jaycifer

Registered:
Posts: 10
Reply with quote  #7 
Hello Amandacc,
Says a lot that on Christmas Eve we are talking about our UTI's !!

That's very interesting about the Prof saying you have thrush in the bladder - I think that could be my problem too. Along with e-coli under a biofilm.

How many days did you take the Fluconozale 200mg? Did he say to take a particular probiotic too?

I will see if my GP could prescribe this as I have 4 months to wait until I see the Prof.

I am so sorry you are having a tough time.

Jacqueline

__________________
Jacqueline de Marigny
Jaycifer

Registered:
Posts: 10
Reply with quote  #8 
Just another thought, I wonder if the e-coli bacteria migrated from your  colon to the Urethra when you had the upset tummy? So it's a new UTI ? This can also mean thrush getting into the bladder.

I have taken Apple Cider Vinegar and then a dose of E-mannose to clear things, and it has helped a bit-but I wonder if ACV would hurt your bladder as it's so sensitive at the moment- perhaps just e-mannose.

Jacqueline

__________________
Jacqueline de Marigny
Amandacc

Registered:
Posts: 15
Reply with quote  #9 
Hi Jacqueline
It was a 7 day course, he gave me 14 though in case i needed it again. I think it could be a new infection or as can be the case with biofilms they have been disturbed and flared up.
Hope you feel better soon and have a good xmas ā˜ŗ
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.